Differential equations with given partial and first integrals

Jaume Llibre, Rafael Ramírez

Research output: Chapter in BookChapterResearchpeer-review

Abstract

© Springer International Publishing Switzerland 2016. In this chapter we present two different kind of results. First, under very general assumptions we characterize the ordinary differential equations in ℝN which have a given set of either M ≤ N, or M >N partial integrals, or M <N first integrals, or M ≤ N partial and first integrals. Second, in ℝN we provide some results on integrability, in the sense that the characterized differential equations admit N −1 independent first integrals.
Original languageEnglish
Title of host publicationProgress in Mathematics
Pages1-40
Number of pages39
Volume313
ISBN (Electronic)2296-505X
DOIs
Publication statusPublished - 1 Jan 2016

Fingerprint Dive into the research topics of 'Differential equations with given partial and first integrals'. Together they form a unique fingerprint.

Cite this